# SDR C2XA08IA100

- Difficulty date: March 31, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 14,001 hours, 10,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3025103
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RE-SECURED THE WIRES ON THE AFFECTED EMERGENCY EXIT LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
